Time-asymptotic convergence rates towards the discrete evolutionary stable distribution

Wenli Cai, Pierre Emmanuel Jabin, Hailiang Liu

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

This paper is concerned with the discrete dynamics of an integro-differential model that describes the evolution of a population structured with respect to a continuous trait. Various time-asymptotic convergence rates towards the discrete evolutionary stable distribution (ESD) are established. For some special ESD satisfying a strict sign condition, the exponential convergence rates are obtained for both semi-discrete and fully discrete schemes. Towards the general ESD, the algebraic convergence rate that we find is consistent with the known result for the continuous model.

Original languageEnglish (US)
Pages (from-to)1589-1616
Number of pages28
JournalMathematical Models and Methods in Applied Sciences
Volume25
Issue number8
DOIs
StatePublished - Jul 30 2015

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Time-asymptotic convergence rates towards the discrete evolutionary stable distribution'. Together they form a unique fingerprint.

Cite this